Jump to content
CrazyBoards.org

Recommended Posts

If I miss one dose (one day) of my 300mg dose of seroquel, the following day, ~18 hours later, I begin to go into withdrawal starting with heavy-duty vomiting.

 

My doc knows about this and doesn't seem concerned.  I mean, everything is fine and dandy until I stupidly miss a dose.

 

Has this happened to others? 

anybody . . . ?

Link to comment
Share on other sites

I've gone off Seroquel several times and it's puke city for 6-8 weeks.  Usually takes 3-4 days for the puking to start, though I feel sick sooner. 

 

My pdoc has never been concerned about it - it's standard discontinuation I think.

Link to comment
Share on other sites

I started to dropped my seroquel slow release and the withdrawal started the next afternoon, but I didn´t have very bad experiences with that, on the second day I would pass half the day in the toilet getting rid of everything in my stomach. And now since it didn´t work out for me, the fatigue and lost of Will was unbearable, I started to drop every second dose, then I took a dose, and din´t take anything for 2 days, then three, then four and now i think I´m off without any withdrawal symptoms at all. But I don´t know, it may come soon, but since I just was on it for some few months, like 3-4, i don´t think it can be very very bad....or what do you say, you experienced people? 

Link to comment
Share on other sites

I've gone off Seroquel several times and it's puke city for 6-8 weeks.  Usually takes 3-4 days for the puking to start, though I feel sick sooner. 

 

My pdoc has never been concerned about it - it's standard discontinuation I think.

 

holy crap!  Two months of puking.  I don't think I could endure that.  I would rather have a broken leg than nausea.

Link to comment
Share on other sites

I started to dropped my seroquel slow release and the withdrawal started the next afternoon, but I didn´t have very bad experiences with that, on the second day I would pass half the day in the toilet getting rid of everything in my stomach. And now since it didn´t work out for me, the fatigue and lost of Will was unbearable, I started to drop every second dose, then I took a dose, and din´t take anything for 2 days, then three, then four and now i think I´m off without any withdrawal symptoms at all. But I don´t know, it may come soon, but since I just was on it for some few months, like 3-4, i don´t think it can be very very bad....or what do you say, you experienced people? 

 

I have no idea of how bad bad can be.  It might be a different story for everyone.  I can't say for myself, except, I accidentally didn't take the dose for one day.  I didn't want to quit.  I think I'd ask for assistance, Rx wise, if I were to discontinue taking seroquel on a permanent basis.  Withdrawal can be a life-threatening affair.

Link to comment
Share on other sites

I know it can be, I´ve read tons about it, but I feel nothing right now, absolutely nothing, I´m actually much more myself than in months but I think it has several different reasons, one can be that the seroquel is still in my system, another that the dekapote is doing something against the withdrawal, and maybe it was the way I discontinued the treatment by slowly jumping over doses even though I haven't read anything about that strategy. Hopefully nothing bad will happen but I do have some left if shit hits the fan :)

 

But I honestly don´t know for sure. 

Edited by clearsky
Link to comment
Share on other sites

wow, I had no knowledge that quitting Seroquel can cause days/weeks or more??  of puking??

oh no

wish I had never read this

 

I know that I cannot, cannot stand to miss a dose or even be a few hours late.

If we go out at night I have to bring some with me to take as we drive home.

because by 10 pm I am edgy and anxious without my 7 pm dose

and it is pretty obvious why I can't take it out at a public event

Link to comment
Share on other sites

When I was tapered down to start another AAP, Geodon, that couldn't be taken with it, I had insomnia, and did vomit a bit. Ick.

I'm going to move this to Anti-Psychotics, you'll get more responses there, and I'll leave a link here.

Link to comment
Share on other sites

I luckily never actually vomited.  I just dry heaved all.the.time.

 

I would get motion sick if I walked a block.  Sometimes I would wake up retching.  The smell of cat food made me gag.

 

It was actually terrible.

 

Truth be told, it's been 6 months and I STILL feel randomly motion sick sometimes.

Link to comment
Share on other sites

I guess I am lucky I've never had the nausea or predose anxiety, I just dont sleep until I take it. This fall I had a really long hypo episode when I discontinued it, mainly for weight gain and tried saphris. I had some stressful events and I crashed into the worst depressive episode in years with terrible insomnia so I am back on quetiapine. I thought 2 months of the awful taste of saphris was bad, nausea for that long is brutal.

I've only been on the XR, does that make a difference in withdrawl symptoms?

Link to comment
Share on other sites

I don't know if XR makes a difference.

 

I'm feeling nauseous just reading about this.  urp

I'm not surprised to read about the withdrawal symptoms lasting for so long with some people.

I took lisinopril for only a few days and stopped it because of the coughing.  The coughing continued for weeks...and weeks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...